# SDR YENA20160719667

- Difficulty date: July 19, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 38,950 hours, 13,503 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Control
- Part number: C247360013
- Part serial: H2279
- Condition: Failed
- Location: Nlg Steering
- Part time: 21 hours, 14 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FT 1053, RETURNED TO GATE. FLIGHT CREW REPORTED NWS FAULT CAME ON AND THERE WAS NO STEERING CONTROL.  MAINTENANCE FOUND NOSE WHEEL STEERING MODULE LEAKING.  R & R NLG STEERING SERVO CONTROL.  OPS CHECK PASSED. LEAK CHECK PASSED.
